# SDR AU971511

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Damaged
- Location: Bleed Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE 15TH STAGE DUCT CRACKED CIRCUMFERENTIALLY. NUMEROUS TIE ROD ENDS SNAPPED OFF. HP RECOUP TUBE SEVERELY CHAFFED.
